Research Article
Regular Fuzzy Graphs with Chromatic Numbers
* Corresponding author
Abstract
Let G = (σ, µ) be a fuzzy graph on G∗ = (V, E). If each vertex in G has the same degree k, then G is said to be a vertex regular fuzzy graph or a k-vertex regular fuzzy graph. The minimum number of colors required to color all the vertices in such a way that no two adjacent vertices receive the same color is called the chromatic number and is denoted by χ(G). In this paper, we present results based on cubic graphs and their chromatic number with regular fuzzy graphs, which are briefly denoted by fr(G).
How to Cite
R. Kolandasamy, D. Ramesh, A. Iampan, G. S. Rao, S. Jayanti, S. Abdulkadhar, Regular Fuzzy Graphs with Chromatic Numbers, Int. J. Anal. Appl. 23 (2025), 173. https://doi.org/10.28924/2291-8639-23-2025-173
BibTeX
@article{Kolandasamy2025,
author = {Kolandasamy, Renuka and Ramesh, D. and Iampan, Aiyared and Rao, Gadde Sambasiva and Jayanti, Sravani and Abdulkadhar, Sabenabanu},
title = {Regular Fuzzy Graphs with Chromatic Numbers},
journal = {Int. J. Anal. Appl.},
volume = {23},
year = {2025},
pages = {173},
doi = {10.28924/2291-8639-23-2025-173}
}References
- [1] M. Amine Omrani, W. Naanaa, On Generating Random Graphs Based on Fuzzy Proximity Relationships Between Vertices, Res. Comput. Sci. 148 (2019), 499–514. https://doi.org/10.13053/rcs-148-8-38.
- [2] G. Chartrand, L. Lesniak, Graphs and Digraphs, CRC Press, Boca Raton, 2005.
- [3] M. Chellali, T.W. Haynes, S.T. Hedetniemi, A. McRae, [1, 2]-Sets in Graphs, Discret. Appl. Math. 161 (2013), 2885– 2893. https://doi.org/10.1016/j.dam.2013.06.012.
- [4] R. Kolandasamy, [1, 2]-Complementary Connected Domination for Total Graphs, J. Algebr. Stat. 13 (2022), 1982– 1984.
- [5] G. Mahadevan and K. Renuka, [1, 2]-Complementary Connected Domination in Graphs-III, Commun. Fac. Sci. Univ. Ankara Ser. A1 Math. Stat. 68 (2019), 2298–2312.
- [6] G. Mahadevan, K. Renuka, C. Sivagnanam, [1, 2]-Complementary Connected Domination in Graphs, Int. J. Comput. Appl. Math. 12 (2017), 281–288.
- [7] A. Nagorgani, S. Latha, on Regular Fuzzy Graphs, J. Phys. Sci. 12 (2008), 33–40.
- [8] A. Coja-Oghlan, C. Efthymiou, S. Hetterich, On the Chromatic Number of Random Regular Graphs, J. Comb. Theory Ser. B 116 (2016), 367–439. https://doi.org/10.1016/j.jctb.2015.09.006.
- [9] K. Radha, N. Kumaravel, On Edge Regular Fuzzy Graphs, Int. J. Math. Arch. 5 (2014), 100–112.
- [10] A. Rosenfeld, Fuzzy Graphs, in: Fuzzy Sets and Their Applications to Cognitive and Decision Process, Academic Press, New York, pp. 77–95, (1975).
- [11] X. Yang, B. Wu, [1, 2]-Domination in Graphs, Discret. Appl. Math. 175 (2014), 79–86. https://doi.org/10.1016/j.dam.2014.05.035.
- [12] H.J. Zimmermann, Fuzzy Set Theory and Its Applications, Kluwer Academic Publishers, Boston, 2010.